Advertisement

© 1979

Equational Compactness in Rings

With Applications to the Theory of Topological Rings

  • Authors
Book

Part of the Lecture Notes in Mathematics book series (LNM, volume 745)

Table of contents

  1. Front Matter
    Pages I-III
  2. David K. Haley
    Pages 1-8
  3. David K. Haley
    Pages 9-39
  4. David K. Haley
    Pages 40-64
  5. David K. Haley
    Pages 65-84
  6. David K. Haley
    Pages 85-136
  7. David K. Haley
    Pages 137-158
  8. Back Matter
    Pages 159-167

About this book

Keywords

Compactification Rings Topologischer Ring compactness equation framework minimum model

Bibliographic information

  • Book Title Equational Compactness in Rings
  • Book Subtitle With Applications to the Theory of Topological Rings
  • Authors D. K. Haley
  • Series Title Lecture Notes in Mathematics
  • Series Abbreviated Title Lecture Notes in Mathematics
  • DOI https://doi.org/10.1007/BFb0062801
  • Copyright Information Springer-Verlag Berlin Heidelberg 1979
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Softcover ISBN 978-3-540-09548-4
  • eBook ISBN 978-3-540-34863-4
  • Series ISSN 0075-8434
  • Series E-ISSN 1617-9692
  • Edition Number 1
  • Number of Pages III, 167
  • Number of Illustrations 0 b/w illustrations, 0 illustrations in colour
  • Topics Topology
    Associative Rings and Algebras
  • Buy this book on publisher's site